# SDR HNAA2024091200782

- Difficulty date: July 2, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 14578257007
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

78-2176- FOUND LOOSE RIVETS ON INBD KICKER PLATE AND ACTUATION SYSTEM WARNING PLATE DAMAGED ON OUTBD KICKER PLATE AT LH ENGINE UPPER T/R DOOR.
